MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PAGEWRITER TC70 CARDIOGRAPH

PHILIPS MEDICAL SYSTEMS PAGEWRITER TC70 CARDIOGRAPH
Model Number 860315
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that the metal frame holding the wheel casters snapped off at one corner on their new (b)(4) cart.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
H3 other text : device problem known.Customer was sent a replacement.
 
Event or Problem Description
Customer reported that the metal frame holding the wheel casters snapped off at one corner on their new tc70 cart.There was no patient harm or injury reported.The device was not in use on a patient at the time of the event.
 
Additional Manufacturer Narrative
This supplemental report is created with reference to mfg report #1218950-2021-10813 with corrected information to update the manufacturing site.H3 other text : device problem known.Customer was sent a replacement.
 
Event or Problem Description

Brand Name
PAGEWRITER TC70 CARDIOGRAPH
Common Device Name
PAGEWRITER TC70 CARDIOGRAPH
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
building 5 suite 203
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
building 5 suite 203
andover MA 01810
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12317809
Report Number1218950-2021-10813
Device Sequence Number14588223
Product Code DPS
UDI-Device Identifier00884838026582
UDI-Public00884838026582
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K080999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number860315
Device Catalogue Number860315
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Distributor Facility Aware Date07/21/2021
Initial Date Received by Manufacturer 07/21/2021
Supplement Date Received by Manufacturer07/21/2021
07/21/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date11/04/2021
12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown